MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T510C27
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: the investigation is in progress.A supplemental report will be submitted after completion of the investigation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 3 years and 7 months post implant of this 27mm aortic bioprosthetic valve, it was explanted and replaced with a non-medtronic valve.The reason for the replacement was reported as positioning/advancement issues and left ventricular outflow tract (lvot) obstruction.It was stated that the 27mm aortic bioprosthetic valve was not positioned correctly during initial implant.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed the valve is slightly distorted; oval shaped.Stent measurements: 27.28 mm x 26.66 mm, stent post measurements: lr= 2°, rnc= -5°, ncl= 5°.All leaflets are in the closed position.All leaflets are flexible and intact.The free margins of the non-coronary cusp appear wavy possibly due to the slightly deflected right non-coronary and non-coronary left stent posts.All commissures are intact.Remnants of pannus are observed along the sewing ring on the inflow.Traces of pannus are observed on the outflow rail and tops of the non-coronary right and left right stent posts.An unknown number of pannus appears to have been removed from the inflow and outflow of the valve.Radiography shows no evidence of mineralization in the stent and/or remnants of host tissue.Radiography shows no evidence of fractures in the stent or st iffening ring.Updated data: h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20397800
Report Number2025587-2024-05563
Device Sequence Number6518031
Product Code LWR
UDI-Device Identifier00643169027084
UDI-Public00643169027084
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2021
Device Model NumberT510C27
Device Catalogue NumberT510C27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date12/23/2024
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight81 KG